# SDR CA000110089

- Difficulty date: December 18, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Aircraft time: 59,290 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: MPN6224591512
- Condition: Failed
- Location: Cockpit
- Component: Flt Cntrl Comput
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT, FIRST OFFICER LOST FLIGHT DIRECTOR INDICATIONS, CAPTAIN''S FD ALREADY ON DEVIATION, SELECTED CENTER SOURCE, FD RETURNED BUT THEN AUTOPILOT DISCONNECTED.  A/C DIVERTED. LEFT FLIGHT CONTROL COMPUTER REPLACED, SEVICEABLSE.
